SeanPAune

menu
July 2 2011

Fall 2011 Season Premieres

It seems like the season just ended, and already the networks are starting to put their Fall 2011 premiere dates out there. For whatever reason, NBC hasn’t stepped up yet with when their shows will debut, but the other four broadcast networks have.    Get set for the week of Sept. 12th as all of the shows start kicking off then.

UPDATE: NBC Fall 2011 Season Premieres have finally been announced.

ABC logo

ABC Fall 2011 Season Premiere Dates

Friday, September 16
10:00 p.m. 20/20

Monday, September 19
8:00-10:00 p.m. Dancing with the Stars
10:00-11:00 p.m. Castle

Tuesday, September 20
9:00-10:00 p.m. Dancing with the Stars the Results Show
10:00-11:00 p.m. Body of Proof

Wednesday, September 21
8:00-9:00 p.m. The Middle (special one-hour premiere)
9:00-10:00 p.m. Modern Family (special one-hour premiere)
10:00-11:00 p.m. Revenge

Thursday, September 22
8:00-9:00 p.m. Charlie’s Angels
9:00-11:00 p.m. Grey’s Anatomy (special two-hour premiere)

Sunday, September 25
7:00-9:00 p.m. Extreme Makeover: Home Edition (special two-hour premiere)
9:00-10:00 p.m. Desperate Housewives
10:00-11:00 p.m. Pan Am

Wednesday, September 28
8:30-9:00 p.m. Suburgatory
9:30-10:00 p.m. Happy Endings

Thursday, September 29
10:00-11:00 p.m. Private Practice

Sunday, October 2
7:00-8:00 p.m. America’s Funniest Home Videos

Tuesday, October 11
8:00- 9:00 p.m. Last Man Standing (special one-hour premiere)

Tuesday, October 18
8:30-9:00 p.m. Man Up!

Friday, October 21
8:00-10:00 p.m. Extreme Makeover: Home Edition (time period premiere)

Sunday, October 23
8:00-9:00 p.m. Once Upon a Time

After the jump you’ll find CBS, FOX and The CW.


CBS logo

CBS Fall 2011 Season Premiere Dates

Wednesday, Sept. 14
8:00-9:00 p.m. Survivor: South Pacific (23rd edition premiere)

Monday, Sept. 19
8:00-8:30 p.m. How I Met Your Mother (7th season premiere)
8:30-9:00 p.m. How I Met Your Mother (S)
9:00-9:30 p.m. Two and a Half Men (9th season premiere)
9:30-10:00 p.m. 2 Broke Girls(series debut)
10:00-11:00 p.m. Hawaii FIVE-0 (2nd season premiere)

Tuesday, Sept. 20
8:00-9:00 p.m. NCIS (9th season premiere)
9:00-10:00 p.m. NCIS: Los Angeles (3rd season premiere)
10:00-11:00 p.m. Unforgettable (series debut)

Wednesday, Sept. 21
9:00-10:00 p.m. Criminal Minds (7th season premiere)
10:00-11:00 p.m. CSI: CRIME SCENE INVESTIGATION (12th season premiere)

Thursday, Sept. 22
8:00-8:30 p.m. The Big Bang Theory (5th season premiere)
8:30-9:00 p.m. The Big Bang Theory (S)
9:00-10:00 p.m. Person of Interest (series debut)
10:00-11:00 p.m. The Mentalist (4th season premiere)

Friday, Sept. 23
8:00-9:00 p.m. A Gifted Man(series debut)
9:00-10:00 p.m. CSI: NY (8th season premiere)
10:00-11:00 p.m. Blue Bloods (2nd season premiere)

Saturday, Sept. 24
8:00-8:30 p.m. Rules of Engagement (6th season premiere)
8:30-9:00 p.m. Comedytime Saturday
9:00-10:00 p.m. Crimetime Saturday
10:00-11:00 p.m. 48 Hours Mystery (season premiere)

Sunday, Sept. 25
7:00-8:00 p.m. 60 Minutes (44th season premiere)
8:00-9:00 p.m. The Amazing Race (19th edition premiere)
9:00-10:00 p.m. The Good Wife (3rd season premiere)
10:00-11:00 p.m. CSI: MIAMI (10th season premiere)

Monday, Sept. 26
8:30-9:00 p.m. 2 Broke Girls (time period premiere)
9:30-10:00 p.m. Mike & Molly (2nd season premiere)

Thursday, Sept. 29
8:30-9:00 p.m. How to be a Gentleman (series debut)
Fox Logo

Fox Fall 2011 Season Premiere Dates

Tuesday, Sept. 20
8:00-9:00  p.m. ET/PT Glee (Season Premiere)
9:00-9:30  p.m. ET/PT New Girl (Series Premiere)
9:30-10:00  p.m. ET/PT Raising Hope (Season Premiere)

Wednesday, Sept. 21
8:00-10:00  p.m. ET/PT The X Factor (Series Premiere, Part 1)

Thursday, Sept. 22
8:00-10:00  p.m. ET/PT The X Factor (Series Premiere, Part 2)

Friday, Sept. 23
8:00-9:00  p.m. ET/PT Kitchen Nightmares(Season Premiere)
9:00-10:00  p.m. ET/PT Fringe (Season Premiere)

Sunday, Sept. 25
8:00-8:30  p.m. ET/PT The Simpsons (Season Premiere)
8:30-9:00  p.m. ET/PT The Cleveland Show (Season Premiere)
9:00-9:30  p.m. ET/PT Family Guy (Season Premiere)
9:30-10:00  p.m. ET/PT American Dad (Season Premiere)

Monday, Sept. 26
8:00-10:00  p.m. ET/PT Terra Nova (Series Premiere)

Monday, Oct. 3
8:00-9:00  p.m. ET/PT Terra Nova (All-New Episode) (Time Period Premiere)
9:00-10:00  p.m. ET/PT House (Season Premiere)

Saturday, Oct. 29
8:00-10:00  p.m. ET/PT America’s Most Wanted (Quarterly Specials Premiere)

Sunday, Oct. 30
7:30-8:00  p.m. ET/PT The Cleveland Show (Time Period Premiere)
8:00-8:30  p.m. ET/PT The Simpsons (All-New Episode)
8:30-9:00  p.m. ET/PT Allen Gregory (Series Premiere)
9:00-9:30  p.m. ET/PT Family Guy (All-New Episode)
9:30-10:00  p.m. ET/PT American Dad (All-New Episode)

Thursday, Nov. 3
8:00-9:00  p.m. ET/PT The X-Factor (All-New Episode)
9:00-10:00  p.m. ET/PT Bones (Season Premiere)

Wednesday, Nov. 23
8:00-9:30  p.m. ET/PT The X-Factor (All-New Episode)
9:30-10:00  p.m. ET/PT I Hate My Teenage Daughter (Series Premiere)

CW Logo

The CW Fall 2011 Season Premiere Dates

Tuesday, Sept. 13
8-9 p.m.: 90210
9-10 p.m.: Ringer (series premiere)

Wednesday, Sept. 14
8-9 p.m.: H8R(series premiere)
9-10 p.m.: America’s Next Top Model

Thursday, Sept. 15
8-9 p.m.: The Vampire Diaries
9-10 p.m.: The Secret Circle(series premiere)

Friday, Sept. 23
8-9 p.m.: Nikita
9-10 p.m.: Supernatural

Monday, Sept. 26
8-9 p.m.: Gossip Girl
9-10 p.m.: Hart of Dixie (series premiere)



share tweet share



TV | | | | | | | | |


Related: